Anyone take thyroid medication and

Discussion in 'General Health & Wellness' started by Beadlady, Apr 26, 2004.

  1. Beadlady

    Beadlady Member

    Effexor? Someone told me that these 2 should not be taken together, but I have not found anything stating that. Just looking doing more research. Any help would be appreciated.
  2. grannyanne

    grannyanne New Member

    I took it for about 6 months for tremendous sweats I was having. I am also on Synthroid.I didn't notice any problem. They took me off of it and put me on Prozac for the Fibro and now that they have me on 40 mg a day I feel better.I have less pain.Thank God! annie
  3. sun4444

    sun4444 New Member

    Hi I am taking synthroid 150Mg they just up it told me that I was very Hypo right now. Not feeling all that well right now always tired mood problems swelling in the hands and feet acks pains dry and thick skin.I reall cannot tell at this point if it really doing me any good I go for more lab work in a couple of weeks and he said that they may have to up it again tile they find the right dosage.My eys itch more and more all the time and they are dry. I had a hyst about five years ago I am at hi risk for Osto and they are doing more x rays of my back because of the pain that I am in. I also have raynauds and that causes a lot of pain cannot stand the cold and do not do to good when the weather is to hot because of the thyroid problems. I had surgery Last Oct they remove the whole thyroid
    lumps and nogles as well as the hug goiter I had was in the hospital about six days.I have hot flashes night sweats up and down a lot restless I am lucky if I get seven hours of good sleep. Must not leave out the brain fog that I get. the back pain musel cramps and spasums that I get in my back hands at times can bring tears to my eyes when I saw him last week he did give me some pain medication to take and do not like taking it so when I feel it coming on I try only taking half to see if it is going to help take the edge off so that I can try and relax sometime this works and other times not and have to take the other As I was saying that my moods are up and down like a roller coaster and their are a lot of times that I do not feel normal my head feels strange
    have the headaches as well. Right now I do not think that he wants to change my medication to anything else right now I have been on this synthroid for about a year now and I really cannot say at this point that it is helping me but like he told me the other day my problem went on for so long
    not being treated right then having to go thru surgery now he says we should be able to get things under control.Any time you or anyone want to chat let me know it is good to talk to others that are going thru the same thing.
  4. amberini

    amberini New Member

    Hi Beadlady,

    I take Armour and Effexor. I even take them together in the morning.

    I haven't had any problems. I use a rheumatologist as well as a holistic physican. I haven't picked up on any problem between these two medications.

    One thing though, I do not take a multi vitamin in the morning because it has calcium. Some thyroid medications shouldn't be taken with calcium. So, I take calcium and the multi vitamin at night.

    There is alot of confusing information out there, just be sure to ask your prescibing doctor and maybe even run it by the pharmacist just to ease your mind.

    Good day to you, Amber